# SDR SWAA1201119

- Difficulty date: January 9, 2012
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 51,589 hours, 41,597 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: S417N209
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY EXIT SIGN SPLICES BROKEN.  REPAIRED WIRE PER BS WPM.
